# SDR CALA2023041401111

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 87,896 hours, 34,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Plate
- Part number: D53480044320400
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT PASS/CREW DOOR CORROSION FOUND ON DOOR SILL PLATE AT FRAME 68 GEN BY V061708 ON HAECO LCQ NR9298380(34380)
